# SDR DXTA2012073005069

- Difficulty date: July 29, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N643QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605588
- Aircraft time: 5,926 hours, 4,553 cycles
- Engine: Pwc PW545B
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 664810412
- Condition: Chafed
- Location: Anti Skid Sys
- Part time: 1,138 hours, 891 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI,  ANTI SKID LIGHT ILLUMINATED FOR ABOUT 1-2 SECONDS AND WENT OUT.  SLOWED ACFT AND BRAKES SEEMED FINE.  CONTINUED TO DECELERATE THE ANTI-SKID LIGHT ILLUMINATED AGAIN ALONG WITH THE MASTER CAUTION CAME ON.  APPLIED THE BRAKES AND THE PEDALS WENT TO THE FLOOR WITH NO RESPONSE. PLANE SWERVED ABRUPTLY LEFT.  FOUND RT ANTI-SKID WIRE BUNDLE CHAFED THROUGH. R & R WIRE BUNDLE ASSY WITH A NEW UNIT.  COMPLETED ANTI-SKID SYS OPS CHECK, OPS CHECKED GOOD. COMPLETED AIRCRAFT FOD AND DAMAGE INSPECTIONS, ALL CHECKS GOOD. ALL WORK DONE IAW MM 32-42-07 & MM 5-50-00.
